Acute Autoimmune Hemolytic Anemia Following DTP Vaccination: Report of a Fatal Case and Review of the Literature
Aplastic anemia following varicella vaccine.
A case of Evans’ syndrome following influenza vaccine.
“CASE REPORT: A 50-year-old man with no prior medical history developed Evans’ syndrome 4 days after receiving influenza immunization. The patient improved following treatment with oral prednisone and intravenous immunoglobulin.
CONCLUSION: Influenza vaccine is one of the most commonly used vaccines worldwide, with millions of people being vaccinated annually. Despite its wide use, only sparse information has been published concerning any hematological effects of this vaccine. The rarity of such effects supports the safety of using this vaccine.”
Drug-induced anaemia: a decade review of reporting to the Italian Pharmacovigilance data-base.
“…13 for flu vaccine for the occurrence of autoimmune haemolytic anaemia.”
Vaccine-associated immune-mediated hemolytic anemia in the dog.